| Model Number |
M00558440 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of catheter break.
Event or Problem Description
It was reported to boston scientific corporation that a cre wireguided dilatation balloon was used in the esophagus during an esophagogastroduodenoscopy procedure performed on (b)(6) 2024.During withdrawal of the procedure, the scope was out of the patient's mouth when the catheter broke and the balloon portion of the catheter detached.The procedure was completed with this device.There were no patient complications reported as a result of this event.